# SDR ABFA2016011100001

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N409AV
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258347
- Aircraft time: 8,922 hours, 5,895 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: 259UN1353A
- Part serial: SAMDHB9N148
- Condition: Broken
- Location: Nlg
- Part time: 3,365 hours, 2,299 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR ACTUATOR ATTACH POINT ON THE NOSE STRUT BROKE OFF DURING GEAR RETRACTION AFTER TAKEOFF.  THIS WAS NOTICED BY A THUD AND THE GEAR POSITION WARNING LIGHT ILLUMINATED WHEN THE GEAR WAS RETRACTED FOLLOWING TAKEOFF.  THE GEAR WAS SELECTED "DOWN" AND AN EMERGENCY WAS DECLARED TO LAND BECAUSE THE STEERING TILLER WAS NOT CENTERED. AFTER AN UNEVENTFUL LANDING AND IT WAS DISCOVERED THAT THE NOSE LANDING GEAR ACTUATOR ATTACH POINT CASTING ON THE NOSE GEAR STRUT HAD BROKEN OFF.  UPON REMOVAL OF THE LANDING GEAR ACTUATOR, THE BEARING ON THE STRUT ATTACH END WAS ALSO NOTED AS BEING SEIZED.
